# SDR ASOA2015021112217

- Difficulty date: January 25, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 29,714 hours, 20,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 863-985, LBL 9 CORRODED.  OUT OF LIMITS IAW SRM 53-51-49-101-001-A01.  R & R THE SEAT TRACK IAW AMM 53-00-49-400-801, A03 AND 53 00-49-000-801.
